# SDR FDEA201305221070

- Difficulty date: May 22, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1300, RT SIDE UPPER ANGLE HAS DOUBLE DRILLED HOLE.   CHECKED LIMITS, HOLE HAS SHORT EDGE MARGIN, AREA FOUND TO BE OUT OF LIMITS IAW SRM-51-40-06.  REPAIRED FLOORBEAM AT STA 1300 AT RBL 35 IAW SRM-53-00-51, REPAIR 5. NOTE:  THIS REPAIR IS CATEGORY "A" MAJOR REPAIR.
